FREE SHIPPING $35+

Advil Muscle & Joint Extra Strength Caplets
400 mg 72 Caplets
Advil Muscle & Joint is specially formulated to provide long-lasting relief from the pain of inflammation. When sore muscles and joint pain slow you down, this fast-acting pain reliever keeps you moving.

Uses: For fast and effective relief of: muscle & joint pain; arthritis pain; backache; headache; menstrual pain; dental pain; and reduction of fever.

Active Ingredients: Ibuprofen 400 mg; Pain reliever/Fever reducer

Non-medicinal Ingredients: Corn starch, croscarmellose sodium, hydroxypropyl methylcellulose, iron oxides, lecithin (soy), pharmaceutical ink, polyethylene glycol, pregelatinized starch, silicon dioxide, sodium lauryl sulfate, stearic acid, talc, titanium dioxide.

Directions: Adults and children over 12: Take 1 caplet every 4 hours as needed. Do not exceed 3 caplets in 24 hours, unless directed by a physician. Children 12 and under should use Children's Advil.

Caution: Keep out of reach of children. This package contains enough medicine to seriously harm a child.

Warning: Do not take Advil Muscle & Joint if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or if allergic to ASA, salicylates, anti-inflammatory drugs, or any of the listed ingredients. Consult your physician before taking Advil Muscle & Joint if you have peptic ulcers, high blood pressure, heart, kidney or liver disease, any other serious disease, or are taking any other drug. Do not take Advil Muscle & Joint if you are pregnant or nursing a baby, unless directed by a physician. Consult your physician if the pain or fever persists for more than 5 days. Do not exceed the recommended dose unless advised by a physician.

If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, dizziness or any change in vision, itching, fluid retention, skin rashes or any other side effect or unexplained symptoms develop while taking Advil Muscle & Joint, discontinue use immediately and contact a physician. In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.


We are only able to ship this item to Canadian customers.
No Information Provided

Other Advil Products

next Prev
Customer Reviews 5/5
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating

Write a Review

edep: about a year ago

Excellent pain relief. Works well on back pain, and several other discomforts.


Patricia: more than a year ago

This product is very helpful with joint pain. Within about 20 minutes the pain dwindles and then is gone. It works.


Grete-Liis: more than a year ago

I like the flat shape of these pills, very easy to swallow. Works well.

Candice: more than a year ago

This works amazingly for stiffness in joints ans muscles for me - better than other Advil products - helps amazingly to control joint and muscle pain

Page  1